Share Facebook Fan Page


Auto News

Power and speed on Colombo roads


The inaugural Colombo Night Race on Friday and Saturday will showcase the most powerful and fast cars that will ever assemble on Sri Lankan roads. The race fill feature Lamborghini Gallardo, Porsche 997 GT 3, Porsche 996 GT3, Nismo 380 RS and Lotus cars, which are supremely powerful and faster than the usual SLGT cars seen on Sri Lankan racing tracks.

GT 3 and GT 4 and VW Polo cars are the two special categories for the evening.

Sri Lanka´s super driver Dilantha Malagamuwa will be seen in action in the GT 3 and GT 4 cars. They will be driven on demonstrative basis but the winner will also get an award. VW Polo cars will be driven by experienced Indians.


The schedule of the race

6.15pm National Anthem  
     
6.30pm      Event No.01  : Motor Cycle- Group Standard 125 (2 Stroke)      06 laps
6.50pm      Event No.03   : Motor Car  – One make  -Nissan March  05 laps
7.10pm      Event No.04  : Motor Car    – Laser/Mazda  upto 1300 cc 05 laps
7.30pm      Event No.05   : Motor Car     – One Make   -  Mini 7 05 laps
         
8.00pm 30 minutes – BREAK, Opening of Road  
         
8.30pm     Event No.02   : Motor Cycle- Group Super Motard up to 250     08 laps
8.50pm     Event No. 06   : Motor Cycle – Group Std 125 (4 Stroke single cylinder)      06 laps
9.10 am  Event No.17   : Motor Car    GT 4 Cars Demonstration (Warm up) 10 laps
9.40pm     Event No.08  : Motor Car    – Laser/Mazda 1500 06 laps
10.00pm   Event No. 09 : Motor Car    – SL A cars up to 1050 cc (Warm up lap)       06 laps
         
10.20pm 20 minutes -    BREAK, Opening of Road  
         
10.40pm   Event No .07  : Motor Cycle – Group Standard Four stroke 250       06 laps
11.00pm   Event No. 10 : Motor Car  – Formula Mclarens (Warm up lap)  08 laps
11.20pm   Event No.11  : Motor Car VW  Polo cup Cars (Warm up lap) R 1 10 laps
11.50pm   Event No.14  : Motor Car    SL H 1600 (Warm up lap) 08 laps
         
12.10am 20 minute  BREAK, Opening of Road  
         
00.30 am   Event No.12  : Motor Cycle – Group Supermotard 450  (Warm up lap)  06 Laps
00.50 am  Event No. 13 : Motor Cycle – Group Open over 250 (Warm Up Lap?)      08 Laps
01.10 am   Event No.11  : Motor Car   VW  Polo cup Car (Warm up lap) R 2 10 laps
01.40 am  Event No.15  : Motor Car    Formula Ford (Warm up lap)          10 laps
02.10 am   Event No.16  : Motor Car    SL GT (Warm up Lap) 10 laps
02.40 am  Event No.17  : Motor Car  GT 4 Cars Demonstration (Warm up) 10 laps

Sourse: http://sports.dailymirror.lk/2011/12/15/five-super-cars-to-run-in-colombo-night-race/



Posted on Friday, December 16, 2011 @ 10:15:21 LKT

>>


Advertise Here

Advertise Here

Advertise Here




The No1 Car Sales Site in Sri Lanka. Fastest way to Buy Sell Rent Your Vehicle or Find Any Spare Part Stores, Insurance Finance Services and Leasing Company, Banks in Sri Lanka. Largest Vehicle, AutoMobile Needs Directory Site for Sri Lankan Market. Cars Vans Motorcycles Buses Lorry for Your Hire or Transport needs. Easiest way to find details of Bank Loans, Leasing Facilities, Financial Companies and Insurance Policies in Sri Lankan Market. One Stop for your Auto Deals, Vehicle Needs. Nissan Toyota AMW Spare Parts shops in Lanka.